Dr Oz: Medications That Cause Weight Gain & Allergy Medicine Warning


Dr Oz: Medications that Cause Weight Gain

Dr. Oz says if you are doing everything from eating right to exercising, but the scale seems to be creeping up rather than down, it might be time to take a close look at the medications you are taking. Dr. Oz says they could be to blame for your weight gain, but the goods news is that you do not have to stop taking them in order to lose weight.

Dr Oz: Do Antidepressants Cause Weight Gain?

Dr. Oz says the medications you take every day could be affecting your ability to lose weight because they cause you to feel drowsy or lethargic or slow your metabolism. Others could affect your brain chemistry by kicking your hunger into high gear, which can lead to overeating and weight gain. It is time to find out which medications could be making you fat and what you can do to prevent it!

Leave a Reply

Your email address will not be published. Required fields are marked *

Sign up to our newsletter!

Human Verification: In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.